My aspire 1640 model Laptop, LCD have very low brightness when we using up to 5 or 10 minutes, after 5 or 10 minutes brightness automatically changed into it's original state, so pl z help me from this problem.
a 6ya Technician can help you resolve that issue over the phone in a minute or two.
Best thing about this new service is that you are never placed on hold and get to talk to real repair professionals here in the US. click here to Talk to a Technician (only for users in the US for now) and get all the help you need. Goodluck!
- If you need clarification, ask it in the comment box above.
- Better answers use proper spelling and grammar.
- Provide details, support with references or personal experience.
Tell us some more! Your answer needs to include more details to help people.You can't post answers that contain an email address.Please enter a valid email address.The email address entered is already associated to an account.Login to postPlease use English characters only.
Tip: The max point reward for answering a question is 15.
Right click on the empty part of your laptop screen and go to resolution . Make sure that when you use the VGA chord it recognizes the tv. You can select duplicate monitors and you will see your desktop on the tv screen.
You are correct in thinking it may be a driver issue. Check the device manager and see if the drivers are installed. Under "Display Adapter", you should see the make and model of your device. If it shows up as Standard VGA Adapter, then you are using built in drivers and should look for the right drivers.
If everything looks good otherwise, then you are probably looking at a faulty LCD/LED. A faulty LCD/LED can yield all kinds of problems, and replacing the entire unit is usually the easiest option. On average an LCD/LED is more or less $50.
Hello, I have an old Acer Aspire 3680, the problem is once i press the power button the screen is frozen displaying only the Acer logo, i cannot even go to the BIOS (pressing F2) to change my setting to boot from a CD. Please help. THX